MedElevator Войти в исследования
← Поиск публикаций
Journal of cardiac surgery · 2022

Minocycline induced discoloration of the aortic intima and valve: A case report.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

O'Connell Andrew, El-Andari Ryaan, Bacani Julinor, Wang Wei

Аннотация

CASE REPORT: Ochronosis refers to the blue-black discoloration of connective tissue. While cardiovascular ochronosis has been described resulting from alkaptonuria, it may also result from chronic minocycline use which is exceedingly rare. Cardiovascular ochronosis often presents with insidious development, often identified incidentally during aortic valve replacement (AVR). Herein, we describe the case of a 71-year-old male undergoing AVR and coronary artery bypass grafting found to have minocycline-induced ochronosis of the aortic valve and aorta.

CONCLUSIONS: Given the rarity of this case, descriptions of cardiovascular ochronosis cases secondary to minocycline use are imperative in ensuring that it is on the differential diagnosis when identified by others in future cases. Additional care must be taken intraoperatively to ensure that the correct anatomy is identified as discoloration hinders visualization of the anatomy potentially resulting in unintentional consequences such as heart block or perivalvular leak as traditional visual cues for suture placement are distorted.

Предметные рубрики MeSH